# SDR FDEA201005051461

- Difficulty date: May 5, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB18202
- Condition: Misrepaired
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING INSP - EXISTING REPAIR ON RT WING SLAT ASSY NR 6 LOWER SURFACE. EXISTING REPAIR ON RT WING SLAT ASSY NR 6 LOWER SURFACE EVALUATED, FOUND NOT IAW SRM.  SLAT ASSY NR 6 R & R IAW AMM 27-80-30. OPERATION TEST CARRIED IAW AMM 27-80-30 FOUND SATISFACTORY.   EO 1-5100-7-5001, A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG, REPAIR IDENTIFICATION  AND TRACKING REQUIREMENTS 14 CFR 121-707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
